Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4115
Title: Sequential Order of Compact Sequential Spaces
Authors: Soranzo, Alessandro
Tironi, Gino
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Source: Alessandro Soranzo, Gino Tironi, "Sequential Order of Compact Sequential Spaces”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 301–309.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
39 (2007)
Abstract: 
The problem of finding compact Hausdorff sequential
spaces of sequential order $\alpha \leq \omega_1$ is important and highly nontrivial.
A solution has been searched in ZFC, but unsuccessfully
up to now. Classically it was solved under CH, and more recently
under MA up to order four. We present here a construction of a
space of order three that appears simpler than previous constructions.
Type: Article
URI: http://hdl.handle.net/10077/4115
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:
File Description SizeFormat
SoranzoTironi RendMat39.pdf111.65 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

867
checked on Nov 4, 2019

Download(s)

413
checked on Nov 4, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.